MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: hakodate goryokaku hospital the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that that when the hst iii system (4.3mm) was loaded, the seal did not fit into the delivery device and remained inside the loading device.It was determined that the product could not be used clinically.New device was issued and this time it was successfully loaded and used.There was no delay in the procedure or additional treatment due to this incident.There was no harm to the patient's health.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 01/14/2026.An investigation was conducted on (b)(6) 2026.The delivery device was returned outside the loading device with the white plunger not depressed and the blue safety lock on, which prevents the white plunger from being depressed.The seal and tension spring assembly was observed in the loading device window.The seal and tension spring assembly were removed from the loading device with no physical or visual difficulties observed.There were no visual defects observed on the intact seal or tension spring assembly.Measurements of the delivery device were taken; the inner diameter was measured at 0.195 inches; the outer diameter was measured at 0.219 inches.The length of the delivery tube was measured at 2.49 inches.The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the evaluation results, the reported failure "fitting problem" was confirmed.The lot # 3000473064 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23969154
Report Number2242352-2026-0000004
Device Sequence Number18129320
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000473064(17)260423
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000473064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown